Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Baby having temperature and rashes on stomach. Given ibuprofen. Should I seek medical attention?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
baby has temperature of 102 degrees and has rashes on her stomach. gave her ibuprofen 75 mg. do I need to take her to hospital?
Posted Fri, 1 Nov 2013 in General Health
Answered by Dr. Lohit K 47 minutes later
Brief Answer:
Ibuprofen,tepid if warning signs

Detailed Answer:
Hi thanks for using XXXXXXX

I went through the query and understand your concern.

Your child may be suffering from viral or bacterial infection. If viral, the symptomatic therapy will help and if bacterial infection then needs further evaluation and antibiotics. The rash may be due to fever or due to causative agent.

For now continue ibuprofen in prescribed dose depending on the presence of fever. Give adequate rest and plenty of oral fluids. Tepid sponging should be done for whole body with body warm water and under open space. This will help to reduce temperature. You can also try paracetamol suppository under guidance if temperature raises, this will have faster/better effect than oral treatment.

I will be concerned if your child suffers from any other problem, and if develops any of the warning signs like Vomiting, loss of consciousness and seizures then needs urgent management. If the fever is not getting back even after 48 hours consult your Pediatrician for further evaluation. May require blood test based on clinical presentation for diagnosis.

So I advice you to continue the above measures and consult your doctor once for examination and further management. Hope this information is informative and helpful to you. Feel free to ask if any related query and I will be glad to answer them.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor